Measurement Techniques

, Volume 41, Issue 8, pp 696–700 | Cite as

Solution of statistical problems for a class of exponential distributions of random variables

  • S. A. Labutin
  • M. V. Pugin
General Problems of Metrology and Measurement Technology


For a class of exponential-type distributions with the power index ranging from 0.25 to 8, a simple formula for an approximate evaluation of the distribution function is presented. The formula is then used for solving certain statistical problems.


Exponential Distribution Power Index Confidence Probability Simple Analytic Formula Symmetric Family 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    N. V. Novitzkii and I. A. Zograf, Estimation of Errors in Measurement Results, Energoatomizdat, Leningrad (1991).Google Scholar
  2. 2.
    B. B. Pokhodzei, Zavod. Lab., No. 5, 52 (1993).Google Scholar
  3. 3.
    M. Abramowitz and I. A. Stegun, Handbook of Mathematical Functions [Russian translation], Nauka, Moscow (1979).Google Scholar
  4. 4.
    S. A. Labutin, Izmer. Tekh., No. 8, 15 (1995).Google Scholar
  5. 5.
    S. A. Labutin and M. V. Pugin, Abstracts of Papers presented at the Conference “Methods and Means of Measuring Physical Quantities” Nizhnii Novgorod, NGTU (1997), p. 84.Google Scholar
  6. 6.
    V. V. Nosach, Solution of Approximation Problems with the Aid of Personal Computers, MIKAP, Moscow (1994).Google Scholar
  7. 7.
    V. K. Kruglikov, Probabilistic Mechanical Experiment in Instrument-Making, Mashinostroenie, Leningrad (1985).Google Scholar

Copyright information

© Kluwer Academic/Plenum Publishers 1999

Authors and Affiliations

  • S. A. Labutin
  • M. V. Pugin

There are no affiliations available

Personalised recommendations